RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 2, Pages 339–348 (Mi zvmmf6023)  

This article is cited in 1 scientific paper (total in 1 paper)

Singularly perturbed systems in the theory of semiconductors

A. B. Vasil'eva, V. G. Stel'makh

Moscow

Full text: PDF file (863 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:2, 48–58

Bibliographic databases:

UDC: 517.91/.94
MSC: 65L10
Received: 24.06.1975

Citation: A. B. Vasil'eva, V. G. Stel'makh, “Singularly perturbed systems in the theory of semiconductors”, Zh. Vychisl. Mat. Mat. Fiz., 17:2 (1977), 339–348; U.S.S.R. Comput. Math. Math. Phys., 17:2 (1977), 48–58

Citation in format AMSBIB
\Bibitem{VasSte77}
\by A.~B.~Vasil'eva, V.~G.~Stel'makh
\paper Singularly perturbed systems in the theory of semiconductors
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 2
\pages 339--348
\mathnet{http://mi.mathnet.ru/zvmmf6023}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0449186}
\zmath{https://zbmath.org/?q=an:0348.65081}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 2
\pages 48--58
\crossref{https://doi.org/10.1016/0041-5553(77)90035-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6023
  • http://mi.mathnet.ru/eng/zvmmf/v17/i2/p339

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. P. Belyanin, A. G. Nikitin, “Asymptotic investigation of a diode model with strongly alloyed contact regions”, U.S.S.R. Comput. Math. Math. Phys., 31:7 (1991), 46–56  mathnet  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:5025
    Full text:4040
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020